Translator Disclaimer
2007 Order-Computable Sets
Denis Hirschfeldt, Russell Miller, Sergei Podzorov
Notre Dame J. Formal Logic 48(3): 317-347 (2007). DOI: 10.1305/ndjfl/1187031407

Abstract

We give a straightforward computable-model-theoretic definition of a property of \Delta^0_2 sets called order-computability. We then prove various results about these sets which suggest that, simple though the definition is, the property defies any easy characterization in pure computability theory. The most striking example is the construction of two computably isomorphic c.e. sets, one of which is order-computable and the other not.

Citation

Download Citation

Denis Hirschfeldt. Russell Miller. Sergei Podzorov. "Order-Computable Sets." Notre Dame J. Formal Logic 48 (3) 317 - 347, 2007. https://doi.org/10.1305/ndjfl/1187031407

Information

Published: 2007
First available in Project Euclid: 13 August 2007

zbMATH: 1146.03030
MathSciNet: MR2336351
Digital Object Identifier: 10.1305/ndjfl/1187031407

Subjects:
Primary: 03D45
Secondary: 03C57, 03D25, 03D28, 03D30, 68Q30

Rights: Copyright © 2007 University of Notre Dame

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.48 • No. 3 • 2007
Back to Top